Stability and correctness of abstract differential equations in Hilbert spaces

Jaroslav Barták

Czechoslovak Mathematical Journal (1978)

  • Volume: 28, Issue: 4, page 548-593
  • ISSN: 0011-4642

How to cite

top

Barták, Jaroslav. "Stability and correctness of abstract differential equations in Hilbert spaces." Czechoslovak Mathematical Journal 28.4 (1978): 548-593. <http://eudml.org/doc/13089>.

@article{Barták1978,
author = {Barták, Jaroslav},
journal = {Czechoslovak Mathematical Journal},
keywords = {Abstract Differential Equations in Hilbert Spaces; Stability Of Solutions; Linear Differential Equations; Nonlinear Differential Equations},
language = {eng},
number = {4},
pages = {548-593},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Stability and correctness of abstract differential equations in Hilbert spaces},
url = {http://eudml.org/doc/13089},
volume = {28},
year = {1978},
}

TY - JOUR
AU - Barták, Jaroslav
TI - Stability and correctness of abstract differential equations in Hilbert spaces
JO - Czechoslovak Mathematical Journal
PY - 1978
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 28
IS - 4
SP - 548
EP - 593
LA - eng
KW - Abstract Differential Equations in Hilbert Spaces; Stability Of Solutions; Linear Differential Equations; Nonlinear Differential Equations
UR - http://eudml.org/doc/13089
ER -

References

top
  1. Barták J., Lyapunov stability and stability at constantly acting disturbances of an abstract differential equatiçn of the second order, Czech. Math. J., 26 (101) 1976, 411 - 437. (1976) Zbl0343.34047MR0415017
  2. Barták J., The Lyapunov stability of the Timoshenko type equation, Časopis pro pěstování matematiky, roč. 101, 1976, 130-139. (1976) Zbl0328.34054MR0445073
  3. Daleckij Ju. L., Krejn M. G., Ustojčivosť rešenij differencialnych uravnenij v Banachovom prostranstve, Izdat2lstvo ''Nauka", Moskva 1970, (Russian). (1970) 
  4. Davis S. H., Kerczek Ch., 10.1007/BF00282321, Arch. Rat. Mech. Anal., Vol 52, No 2, 1973, 112-117. (1973) Zbl0272.76028MR1553571DOI10.1007/BF00282321
  5. Derguzov V. I., Ob ustojčivosti rešenij uravněnij Gamiltona s neogranicennymi periodičeskimi operatornymi koeficientami, Matematičeskij sbornik, T. 63 (105), No 4, 1964, 591 - 619, (Russian). (1964) MR0163022
  6. Derguzov V. I., Dostatočnyje uslovija ustojčivosti gamiltonovych uravněnij s neogranicennymi periodičeskimi operatornymi koeficientami, Matematičeskij sbornik, T. 64 (106), No 2, 1964, 419-435, (Russian). (1964) MR0167693
  7. Domšlak Ju. I., К teorii differencialnych uravněnij v Banachovom prostranstve s postojannym neogranicennym operatorom, DAN Az. SSR, Tom XVIII, No 5, 1962, 3 - 6 (Russian). (1962) 
  8. Fink J. P., Hall W. S., Hausrath A. R., 10.1016/0022-0396(74)90068-0, J. Diff. Eq., Vol. 15, No 3, 1974, 459-498. (1974) Zbl0258.34042MR0344620DOI10.1016/0022-0396(74)90068-0
  9. Chalilov Z. I., Ob ustojčivosti rešenij uravněnija v Banachovom prostranstve, DAN SSSR, Tom 137, No 4, 1961, 797-799, (Russian). (1961) 
  10. Chalilov Z. I., Ob ustojčivosti rešenij evoljucionnovo uravněnija s neograničennym operatorom, DAN Az. SSR, Tom XVII, No 2, 1961, 91-95, (Russian). (1961) 
  11. Joseph D. D., Sattinger D. H., 10.1007/BF00253039, Arch. Rat. Mech. Anal., Vol. 45, No 2, 1972, 79-109. (1972) Zbl0239.76057MR0387844DOI10.1007/BF00253039
  12. Kielhöfer H., 10.1007/BF00248417, Arch. Rat. Mech. Anal., Vol. 57, No 2, 1974, 150-165. (1974) MR0442405DOI10.1007/BF00248417
  13. Kurzweil J., Exponentially stable integral manifolds, averaging principle and continuous dependence on a parameter, Czech. Math. J., 16 (91), 1966, No 3, 4, 380-423, 463 - 492. (1966) Zbl0186.47701MR0206440
  14. Leipholz H. H. E., Stability of elastic rods via Liapunov's second method, Ingenieur - Archiv 44, 1975, 21-26. (1975) Zbl0295.73041MR0421234
  15. Malkin L G., Teorija ustojcivosti dvizenija, Gosudarstvennoje izdatelstvo techniko-teoreticeskoj literatury, Moskva-Leningrad 1952, (Russian). (1952) 
  16. Nachlinger R. R., Faust C. D., 10.1002/zamm.19720520310, ZAMM 52, 1972, 179-181. (1972) Zbl0255.73060MR0307574DOI10.1002/zamm.19720520310
  17. Neustupa J., The uniform exponential stability and the uniform stability at constantly acting disturbances of a periodic solution of a wave equation, Czech. Math. J., 26 (101), 1976, 388-410. (1976) Zbl0346.35012MR0435565
  18. Parks P. С., 10.2514/3.3412, AIAA Journal, 1966, 175-177. (1966) DOI10.2514/3.3412
  19. Park P. C., A stability criterion for a panel flutter problem via the second method of Liapunov, Diff. Eq. Dynam. Systems, 1967, 287-298. (1967) 
  20. Prodi G., Teoremi di tipo locale per 11 sistema di Navier-Stokes a stabilité delle soluzioni stazionarie, Rend. Sem. Matematico, Université di Padova, Vol. XXXII, 1962, 374-397. (1962) Zbl0108.28602MR0189354
  21. Sattinger D. H., Topics in stability and bifurcation theory, Lecture Notes in Mathematics, 309, Springer-Verlag, Berlin-Heidelberg-New York, 1973. (1973) Zbl0248.35003MR0463624
  22. Serrin J., 10.1007/BF00284160, Arch. Rat. Mech. Anal., Vol. 5, No 1, 1959, 1-13. (1959) Zbl0086.20001MR0105250DOI10.1007/BF00284160
  23. Sova M., On the Timoshenko type equations, Časopis pro pěstování matematiky, svazek 100, číslo 3, 1975, 217-254. (1975) Zbl0324.34060MR0387763
  24. Sova M., Linear diff'erential equations in Banach spaces, Rozpravy ČSAV, řada matematických a přírodních věd. Vol. 85, sešit 6, Academia Praha, 1975. (1975) Zbl0333.34055MR0481342
  25. Straškraba I., Vejvoda O., Periodic solutions to abstract diff'erential equations, Czech. Math. J., 23 (98), 1973, 635-669. (1973) Zbl0275.34063MR0499577
  26. Zenkovskaja S. M., Ob ustojcivosti odnovo periodiceskovo resenija uravnenija Navje-Stoksa, Prikl. Mat. Meh., vyp. 1, 1967, 124-130, (Russian). (1967) MR0218729

Citations in EuDML Documents

top
  1. Jaroslav Barták, Stability of abstract differential equations with the right-hand side smooth in the time variable
  2. Stefano Panizzi, Abstract nonlinear Timoshenko beam equation
  3. Jaroslav Barták, Stability at constantly acting disturbances of abstract differential equations with the right-hand sides smooth in the time variable
  4. Jaroslav Barták, Stability of abstract differential equations at constantly acting disturbances
  5. Jiří Neustupa, The linearized uniform asymptotic stability of evolution differential equations

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.